What Medicine Should I Take To Get Rid Of The Hepatitis B Virus?
Good afternoon .. n My name is Sunedi, age 27 years. NI was infected with the hepatitis B virus 9 years ago. NThen yesterday I tried to check the blood. The results were SGOT 43 U / l SGPT 94 u / l albumin 4.1 g / dl . and at this time there is no visible inflammation or chronic picture of the liver, no visible ascites. nAnd ultrasound of the liver, gallbladder, spleen, pancreas, left right kidney, bladder vesica, and prostate, there are no abnormalities at this time. n . nI ask what should I do with such a result.
Good afternoon, thanks for asking at HealthReplies.com. Hepatitis B is a disease caused by a virus with the same name and attacks the liver. This disease can be short-lived or acute, and it can progress to a long-lasting or chronic disease (more than 6 months). Symptoms experienced by sufferers of acute hepatitis B do not always appear, even if they appear, the symptoms include decreased appetite, nausea, vomiting, diarrhea, weight loss, abdominal pain, weakness, fatigue, and yellowing of the body. In patients with chronic hepatitis B, the symptoms are less visible, but they have the potential to lead to complications, especially if not treated properly.
Regarding your question, overall the results of your examination are normal and there are no visible abnormalities in your internal organs. However, the SGPT figure you showed was quite high. Although this does not necessarily indicate that you have a particular disorder, our advice is to clarify the results of the examination to an internal medicine doctor. Usually, if clinically good or there are no complaints, SGPT levels are still not a problem, but direct examination must still be done.
Meanwhile, there is nothing specific that you have to live with, it is enough to maintain a healthy lifestyle by staying away from cigarette smoke and stress, exercising regularly, getting enough sleep, eating healthy and nutrient-rich foods such as vegetables and fruit, and routine health control to the doctor. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa